Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have rheumatoid arthritis. I have been injecting methotrexate for

I have rheumatoid arthritis. I have been injecting methotrexate for about a year but my sed rates are still above 50. My doctor started remicade infusion on Aug 9th - I have had 3 infusions. The pain i had been experiencing has gotten a lot less. BUT a new pain has come up. The bones in my legs (shins) hurt and my hips. Could this be a side effect from the remicade. I had not looked up the side effects before but think I would like to know now.
Thu, 11 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I have rheumatoid arthritis. I have been injecting methotrexate for